MAUDE Adverse Event Report: BARD ACCESS SYSTEMS MRI L/P PORT W/BROV 6.6F; IMPLANTABLE PORT

BARD ACCESS SYSTEMS MRI L/P PORT W/BROV 6.6F; IMPLANTABLE PORT
Model Number 0603840
Medical Device Problem Codes Break (1069); Fracture (1260); Material Separation (1562); Dent in Material (2526)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number was not provided, a lot history review will not be performed.One device and one electronic photo were returned for evaluation.The investigation identified a complete circumferential elliptically shaped break was noted approximately 5.3cm from the distal end of the cath-lock.A root cause could not be determined.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.The information reviewed indicated that model 0603840 implantable port allegedly experienced a break.This information was received from one source.The malfunction involved a patient with no reported consequences.The male patient's age and weight were not provided.
 
Event or Problem Description
This report summarizes one malfunction.The information reviewed indicated that model: 0603840 implantable port allegedly experienced a break, dent in material, material separation, and fracture.This information was received from one source.The malfunction involved a patient with no reported consequences.The 67 year old male patient's weight was not provided.
 
Additional Manufacturer Narrative
H10: as the lot number was not provided, a lot history review will not be performed.One device and one electronic photo were returned for evaluation.The investigation identified a complete circumferential elliptically shaped break was noted approximately 5.3cm from the distal end of the cath-lock.A fracture, dent in material, and material separation were confirmed during the evaluation.A root cause could not be determined.The device is labeled for single use.H11: b5, h6 (device code).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
MRI L/P PORT W/BROV 6.6F
Common Device Name
IMPLANTABLE PORT
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9592520
Report Number3006260740-2020-00100
Device Sequence Number16272622
Product Code LJT
UDI-Device Identifier00801741025822
UDI-Public(01)00801741025822
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number0603840
Device Catalogue Number0603840
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 12/31/2019
Supplement Date Received by Manufacturer03/24/2020
Initial Report FDA Received Date01/15/2020
Supplement Report FDA Received Date04/02/2020
Patient Sequence Number1